Doctor insights on:
What Happens If I Accidently Hit A Vein With Humira Pen
No: The needle is not long enough to hit anything except a minor skin vessel. ...Read more
It is impossible: The needle is not long enough to cause that problem. The worst is occasional minor bleeding from a tiny skin vessel. ...Read more
I gave my husband his humira (adalimumab) injection tonight. He wanted to try his upper leg. We did it but it bled. Could we have hit a vein?
Absolutely not: It is meant for subcutaneous use only. ...Read more
I cut my arm on glass, i've two deep gashes, hit a vein, had them for about three days, but they're starting to hurt, what should I do?
See a : Doctor. You need to be examined to make sure you are not getting an infection and that no glass is left in your arm. ...Read more
I injected tesosterone im last thursday and think I hit a vein, how long is the danger window? Or am I out of the woods?
I hit a vein on my foot really hard and now it's bulging and getting really big. What is it, and should I be worried?
Trauma to veins: Trauma to veins can cause several problems including bleeding, swelling and discoloration around the injured area due to bleeding around the vein. Sometimes a vein injury will cause the valve in the vein to rupture leading to varicose vein formation or even to clotting of the vein. If you have a vein problem then see a vein specialist for a full venous evaluation. ...Read moreSee 2 more doctor answers
Home blood gluc monitor suggests poking forearm. If I hit a vein, could that present a dangerous situation?
Not likely: Although many glucose monitors allow you to get blood from the forearm, this is typically more difficult to do and tends to cause bruising. However, it is very unlikely that you would hit a vein, and if you do, the bleeding will stop on its own with mild pressure to the area. ...Read more
The nurse hit a vein when she gave me 15mg DEPO yes DEPO Medrol (methylprednisolone). Do I need 2 worry? She said it would be okay. I did research Im worried! Will I b ok?
You will be fine: There is no issue.Get a more detailed answer ›
Is this normal or should I seek professional help? I have 3 internal (hit a vein) stitches and 16 external stitches to my left arm. I have a sensation of running blood or liquid going up and down my arm depending on the position. Is this normal?
Simple : Simple answer, you had stitches put in so you should have follow up, so yes seek help.Jjsut because you had stiches in a vein and elsewhere you should know however that that feeling may not be something you noted before or may be due to swelling. Whenever you hang your arm down the veins "fill" due to gravity. Moving your hand and forearm muscles actually helps to compress the superficial or surface veins , and the veins in the muscles and aids in returing the blood back to your deeper veins and ulitmately your heart. So it "can be" normal .....But call the person you are supposed to be seeing for follow up and talk to them. If you dont have a follow up visit call the place where the stitches were put in and ask where to go. ...Read moreSee 1 more doctor answer
Hit my leg with the car door and hit a vein. I have a bruise bout 3 inchs across and still pretty hard in the middle - should i see a doctor?
It'll be OK: Odds are it will be OK without needing to see a doctor. It will probably take a few weeks to resolve. The discoloration will probably spread as well and you may even see it as far down as your ankle. If you develop fever, pain, shortness of breath or inability to walk then seek medical attention. ...Read moreSee 1 more doctor answer
I had my humira (adalimumab) pen next to a bag of ice while traveling 2 hours. The ice melted and the pen got wet. Should i still use it?
Yes: The pen is still fine to use. ...Read more
I had an abscess on my gum that drained and i'm taking pen blog for it . Can i take my scheduled humira (adalimumab)?
I did my second humira (adalimumab) injection tonight but when I pulled the pen away liquid ran down my stomach and over my hand. What should I do?
Humira (adalimumab) Injection: Dear Kirsty: It sounds like some of the liquid medication (humira (adalimumab)) ran down your hand. This is not dangerous. Review your injection technique with an RN. If this keeps happening, alter the injection to the thigh. The more common skin reactions to humira (adalimumab) injections are: redness, rash, swelling, itching, or bruising. What you experienced is not a reaction. All the best! ...Read more
I inject humira (adalimumab) in my stomach and sometimes i get a bruise, sometimes i don't. How do I stay bruise fee? Its not the pen its the syringe.
Try this.: When you bruise it is because you have injured a small vessel that leaks some blood before it finally clots off. There is no way to avoid hitting a vessel you can't even see but you could try holding some firm pressure against the injection site for a few minutes after injection. No guarantees. ...Read more
Yes: While there is no interaction between smoking and humira (adalimumab), (adalimumab) smoking can worsen the manifestations of autoimmune diseases like rheumatoid arthritis, psoriasis, psoriatic arthritis, inflammatory bowel disease, etc. Smokers are more prone to infections while is an important issue when taking humira (adalimumab). ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- What happens if you hit a vein injecting for diabetes?
- What happens after stopping humira?
- What could happen to my swollen eye i was hit with a ball?
- What happens if i accidently take 2 doses of my thyroid medicine?
- I hit my vein and it bruised
- I hit my wrist and vein are swollen
- What happens when a girl hits puberty?
- What happens when a boy hits puberty?
- What happens after humira?